# SDR DALA2016080505784

- Difficulty date: August 4, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 63,644 hours, 46,357 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR NR 20 LT STA Y, 1003 ABOVE TRAPEZOIDAL PANEL AT LT WHEEL WELL.  STRINGER NR 20 WAS REPAIRED IAW SRM 53-02, FIG 22.
